# SDR AU010081

- Difficulty date: January 27, 2001
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 767238
- Engine: Pwa JT9D7R4E
- System (JASC): 2910 · Hydraulic System, Main
- Part: Switch
- Part number: 13206001
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) LT HYDRAULIC TAIL SHUTOFF VALVE SWITCH MODULE FAULTY.
